# SDR SWAA2022032210779

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 551FB FWD BRACKET IS BROKEN OFF 27' FROM OTBD EDGE AS MARKED. / REMOVED BRACKET @ L/H WING PANEL 551FB FWD END 27 FROM OUTBOARD EDGE IAW SRM 51-40-02-0G-0 AND INSTALLED NEW BRACKET P/N 287A9152 A-TAG WN5864 AT L/H WING PANEL 551FB FWD END 27' FROM O/B EDGE IAW SRM 51-40-02-0G-0 PG 2 STEP 4B
